# SDR AALA202105149003

- Difficulty date: May 13, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 81,574 hours, 9,889 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN SEAT TRACK LEFT BUTT LINE 74 STA 1918 CROWN HAS BROKEN LIP. REPAIRED CABIN SEAT TRACK LEFT BUTT LINE 74 STA 1918 PER FINAL EA 327267.
